# SDR USAA2013081600001

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 39,799 hours, 22,527 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: C13043AA04
- Part serial: Q00194007182
- Condition: Faulty
- Location: Nr 2
- Part time: 31,495 hours, 18,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING WITH AUTOPILOT NR 2 ENGAGED, THERE WERE VERY NOTICEABLE RUDDER INPUTS. ACFT MOVED WITH EACH OCCURENCE.  STOPPED WITH AUTOPILOT OFF (UNCOMMANDED). MX ACCOMPLISHED WIRING CHECKS BETWEEN FAC1 AND YD1.  NO FAULTS NOTED.  PERFORMED OPS CHECK OF YAW DAMPER NR 1 AND NR 2.  OK IAW AMM 22-66-00-501.  R & R 2 FMGC IAW AMM 22-03-34 PB 401.  OPS CHECKED GOOD.  ALSO, R & R FAC 2 IAW AMM 22-66-34 PB 04.  TEST FLIGHT SATISFACTORY.
